Journal of Differential Geometry

Compact moduli spaces of Del Pezzo surfaces and Kähler–Einstein metrics

Yuji Odaka, Cristiano Spotti, and Song Sun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that the Gromov–Hausdorff compactification of the moduli space of Kähler–Einstein Del Pezzo surfaces in each degree agrees with certain algebro-geometric compactification. In particular, this recovers Tian’s theorem on the existence of Kähler–Einstein metrics on smooth Del Pezzo surfaces and classifies all the degenerations of such metrics. The proof is based on a combination of both algebraic and differential geometric techniques.

Article information

J. Differential Geom., Volume 102, Number 1 (2016), 127-172.

First available in Project Euclid: 5 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Odaka, Yuji; Spotti, Cristiano; Sun, Song. Compact moduli spaces of Del Pezzo surfaces and Kähler–Einstein metrics. J. Differential Geom. 102 (2016), no. 1, 127--172. doi:10.4310/jdg/1452002879.

Export citation